Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Foliations


Author: H. Blaine Lawson Jr.
Journal: Bull. Amer. Math. Soc. 80 (1974), 369-418
MSC (1970): Primary 57D30
MathSciNet review: 0343289
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AC] N. A'Campo, Feuilletages de codimension 1 sur les variétés de dimension5, Comment. Math. Helv. 47 (1973), 54-65.
  • Ralph Abraham and Joel Robbin, Transversal mappings and flows, An appendix by Al Kelley, W. A. Benjamin, Inc., New York-Amsterdam, 1967. MR 0240836
  • [A] J. W. Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 93-95.
  • D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov. 90 (1967), 209 (Russian). MR 0224110
  • J. L. Arraut, A two-dimensional foliation of 𝑆⁷, Topology 12 (1973), 243–245. MR 0324711
  • D. Barden, Simply connected five-manifolds, Ann. of Math. (2) 82 (1965), 365–385. MR 0184241
  • Paul Baum, Structure of foliation singularities, Advances in Math. 15 (1975), 361–374. MR 0377125
  • Paul Baum and Raoul Bott, Singularities of holomorphic foliations, J. Differential Geometry 7 (1972), 279–342. MR 0377923
  • I. N. Bernšteĭn and B. I. Rozenfel′d, Characteristic classes of foliations, Funkcional. Anal. i Priložen. 6 (1972), no. 1, 68–69 (Russian). MR 0296967
  • Raoul Bott, On a topological obstruction to integrability, Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 127–131. MR 0266248
  • Raoul Bott, Lectures on characteristic classes and foliations, Lectures on algebraic and differential topology (Second Latin American School in Math., Mexico City, 1971) Springer, Berlin, 1972, pp. 1–94. Lecture Notes in Math., Vol. 279. Notes by Lawrence Conlon, with two appendices by J. Stasheff. MR 0362335
  • Raoul Bott, On topological obstructions to integrability, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 27–36. MR 0425983
  • Raoul Bott, On the Lefschetz formula and exotic characteristic classes, Symposia Mathematica, Vol. X (Convegno di Geometria Differenziale, INDAM, Rome, 1971) Academic Press, London, 1972, pp. 95–105. MR 0362336
  • R. Bott and A. Haefliger, On characteristic classes of Γ-foliations, Bull. Amer. Math. Soc. 78 (1972), 1039–1044. MR 0307250, 10.1090/S0002-9904-1972-13101-X
  • Raoul Bott and James Heitsch, A remark on the integral cohomology of 𝐵Γ_{𝑞}, Topology 11 (1972), 141–146. MR 0293661
  • Jean-Philippe Buffet and Jean-Claude Lor, Une construction d’un universal pour une classe assez large de Γ-structures, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), A640–A642 (French). MR 0271942
  • [CE] B. Cenkl, Foliations and connections with zero torsion, Northeastern University preprint (to appear).
  • G. Chatelet and H. Rosenberg, Un théorème de conjugaison des feuilletages, Ann. Inst. Fourier (Grenoble) 21 (1971), no. 3, 95–106 (French, with English summary). MR 0346807
  • S. S. Chern, The geometry of 𝐺-structures, Bull. Amer. Math. Soc. 72 (1966), 167–219. MR 0192436, 10.1090/S0002-9904-1966-11473-8
  • [CS] S. S. Chern and J. Simons, Characteristic forms and transgression. I, Berkeley preprint, (to appear).
  • [COI] L. Conlon, Transversely parallelizable foliations of codimension two, Washington University, St. Louis, Missouri (preprint).
  • Lawrence Conlon, Foliations and locally free transformation groups of codimension two, Michigan Math. J. 21 (1974), 87–96. MR 0350750
  • [DE] A. Denjoy, Sur les courbes définies par les equations differentielles à la surface du tore, J. Math. Pures Appl. 11 (1932), 333-375.
  • Alan H. Durfee, Foliations of odd-dimensional spheres, Ann. of Math. (2) 96 (1972), 407–411; erratum, ibid (2) 97 (1973), 187. MR 0319212
  • Alan H. Durfee and H. Blaine Lawson Jr., Fibered knots and foliations of highly connected manifolds, Invent. Math. 17 (1972), 203–215. MR 0326752
  • D. B. A. Epstein, The simplicity of certain groups of homeomorphisms, Compositio Math. 22 (1970), 165–173. MR 0267589
  • Charles Ehresmann and Georges Reeb, Sur les champs d’éléments de contact de dimension 𝑝 complètement intégrables dans une variété continuement différentiable 𝑉_{𝑛}, C. R. Acad. Sci. Paris 218 (1944), 955–957 (French). MR 0014757
  • Charles Ehresmann, Sur la théorie des variétés feuilletées, Univ. Roma. Ist. Naz. Alta Mat. Rend. Mat. e Appl. (5) 10 (1951), 64–82 (French). MR 0047386
  • Charles Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 29–55 (French). MR 0042768
  • [E3] C. E

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D30

Retrieve articles in all journals with MSC (1970): 57D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13432-4